Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 53, NWS Cleveland, OH

June 10, 2020Ottawa County, Sandusky County, Seneca County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 10, 2020, 5:37 PM EDT for Ottawa County, Sandusky County, Seneca County, Ohio. It was in force for 53 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2020, 5:37 PM EDT (21:37 UTC)
Expired
Jun 10, 2020, 6:30 PM EDT
In force
53 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ottawa County, OH, Sandusky County, OH, Seneca County, OH

The radar

The Cleveland radar (KCLE), 93 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 5:45 PM EDTTSTM WND DMG2 W New Riegel, OHSOCIAL MEDIA REPORT OF A LARGE TREE DOWN WEST OF NEW RIEGEL. TIME ESTIMATED VIA RADAR.
Jun 10, 5:53 PM EDTTSTM WND DMG2 Wsw Tiffin, OH20 INCH DIAMETER TREE UPROOTED NEAR US ROUTE 224 AND TOWNSHIP HIGHWAY 18 ON THE WEST SIDE OF TIFFIN.
Jun 10, 5:55 PM EDTTSTM WND DMGRisingsun, OHTREES AND POWER LINES DOWN. TIME ESTIMATED VIA RADAR.
Jun 10, 5:56 PM EDTTSTM WND DMGTiffin, OHNUMEROUS TREES DOWN IN AND AROUND TIFFIN.
Jun 10, 6:00 PM EDTTSTM WND DMG1 Nnw Rocky Ridge, OHBARN BLOWN DOWN.
Jun 10, 6:00 PM EDTTSTM WND GST 662 W Tiffin, OHMESONET STATION 0562W 1.9 W TIFFIN (WEATHERSTEM).
Jun 10, 6:05 PM EDTTSTM WND DMG1 Wsw Oak Harbor, OH3.5 FT DIAMETER TREE SNAPPED OFF ABOUT 10 FEET UP FROM BASE.
Jun 10, 6:15 PM EDTTSTM WND DMGOak Harbor, OHNUMEROUS TREE LIMBS AND POWER LINES DOWN IN OAK HARBOR. TIME ESTIMATED VIA RADAR.
Jun 10, 6:23 PM EDTTSTM WND DMG3 E Port Clinton, OHMULTIPLE TREES DOWN AROUND TALL TIMBERS CAMP GROUND.
Jun 10, 6:27 PM EDTTSTM WND DMG7 Ne Port Clinton, OHNUMEROUS TREES DOWN ACROSS CATAWBA ISLAND.
Jun 10, 6:30 PM EDTMARINE TSTM WIND 465 Wnw Port Clinton, OHMESONET STATION CMPO1 CAMP PERRY.
Jun 10, 6:34 PM EDTTSTM WND DMGLakeside Marblehead, OHTREE LIMBS DOWN AND POWER OUT IN TOWN.
Jun 10, 6:35 PM EDTTSTM WND GST 604 E Port Clinton, OHAWOS STATION KPCW PORT CLINTON.
Jun 10, 6:35 PM EDTTSTM WND GST 604 E Port Clinton, OHPCW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 2:48 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2020-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2020-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1134 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

907 
WUUS51 KCLE 102137
SVRCLE
OHC123-143-147-102230-
/O.NEW.KCLE.SV.W.0053.200610T2137Z-200610T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
537 PM EDT Wed Jun 10 2020

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Ottawa County in northwestern Ohio...
  Seneca County in northwestern Ohio...
  Sandusky County in northwestern Ohio...

* Until 630 PM EDT.

* At 535 PM EDT, a severe thunderstorm was located near Vanlue, or 9
  miles northwest of Upper Sandusky, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Sandusky, Tiffin, Fremont, Fostoria, Port Clinton, Kelleys Island,
  Bellevue, Clyde, Oak Harbor, Gibsonburg, Elmore, Green Springs,
  Bloomville, New Riegel, Ballville, Catawba Island, Marblehead,
  Bettsville, Bay View and Risingsun.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4127 8342 4163 8318 4162 8302 4156 8293
      4156 8291 4161 8290 4159 8271 4158 8269
      4146 8271 4144 8276 4147 8281 4144 8285
      4127 8285 4099 8297 4099 8342
TIME...MOT...LOC 2135Z 206DEG 38KT 4094 8339 

HAIL...1.00IN
WIND...60MPH
 
$$

Clark
2 follow-up statements
269 
WWUS51 KCLE 102203
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
603 PM EDT Wed Jun 10 2020

OHC123-143-147-102230-
/O.CON.KCLE.SV.W.0053.000000T0000Z-200610T2230Z/
Ottawa OH-Seneca OH-Sandusky OH-
603 PM EDT Wed Jun 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR OTTAWA...SENECA AND SANDUSKY COUNTIES...

At 603 PM EDT, severe thunderstorms were located along a line
extending from 6 miles south of Gibsonburg to near Green Springs to
near Bloomville, moving northeast at 65 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Sandusky, Tiffin, Fremont, Fostoria, Port Clinton, Bellevue, Clyde,
Oak Harbor, Gibsonburg, Elmore, Green Springs, Bloomville, New
Riegel, Ballville, Catawba Island, Marblehead, Bettsville, Bay View,
Risingsun and Republic.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4163 8318 4162 8302 4156 8293 4156 8291
      4161 8290 4158 8269 4146 8271 4144 8276
      4147 8281 4144 8285 4127 8285 4099 8297
      4099 8331 4117 8342 4127 8342
TIME...MOT...LOC 2203Z 220DEG 57KT 4129 8329 4118 8306 4101 8298 

HAIL...1.00IN
WIND...70MPH
 
$$

Clark
557 
WWUS51 KCLE 102231
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
631 PM EDT Wed Jun 10 2020

OHC123-143-147-102240-
/O.EXP.KCLE.SV.W.0053.000000T0000Z-200610T2230Z/
Ottawa OH-Seneca OH-Sandusky OH-
631 PM EDT Wed Jun 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA...SENECA AND SANDUSKY
COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have weakened below severe 
limits, and are exiting the warned area. Therefore, the warning has 
been allowed to expire.  However gusty winds and heavy rain are 
still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Ohio.

LAT...LON 4163 8318 4162 8302 4156 8293 4156 8291
      4161 8290 4158 8269 4146 8271 4144 8276
      4147 8281 4144 8285 4127 8285 4099 8297
      4099 8331 4117 8342 4127 8342
TIME...MOT...LOC 2230Z 206DEG 38KT 4154 8313 4143 8290 4126 8282 

$$

Clark

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:01 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jun 10, 3:01 PM EDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
301 PM EDT Wed Jun 10 2020

.SYNOPSIS...
As Cristobal's remnant low tracks northeastward to near James
Bay, the trailing cold front will sweep east through our area
this evening through early Thursday morning. High pressure
builds from the southwest and west later on Thursday. Another
cold front sweeps southeast through our region on Friday and
will be followed by a high pressure ridge building from the
north and west by this weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
A shortwave trough over the Mid and Upper MS Valley this
afternoon should move northeast to ON province and the eastern
Great Lakes region by daybreak Thursday. Simultaneously,
Cristobal's remnant low is pulling away from Lake Superior and
should move northeast to near James Bay. This will cause the
trailing surface cold front to sweep east across our CWA this
evening through the first couple hours of Thursday morning. A
squall line of multicells and perhaps a few supercells along or
just ahead of this front is expected to move eastward across our
region between about 4 PM this evening and midnight EDT
tonight. Many of these storms will likely be severe. Damaging to
destructive wind gusts will be the main threat as the storms
encounter moderate to strong instability, effective bulk shear,
and DCAPE within a very humid warm sector. Isolated showers and
thunderstorms may develop ahead of the squall line as a
progressively southwesterly 850 mb jet streak undergoes
isentropic lift. Some of these isolated thunderstorms may
become supercells. Damaging hail the size of quarters to perhaps
ping pong balls and a tornado or two cannot be ruled-out with
any isolated supercells since surface-based ESRH and mixed-
layer LCL heights may support mesocyclonic tornadogenesis. Fair
weather will return region-wide by daybreak Thursday as a
surface high pressure ridge builds slowly from the west and
southwest. Lows tonight should reach the low to mid 60's as
humidity levels drop behind the cold front.

A longwave trough persists over our area on Thursday as the
aforementioned shortwave trough exits the eastern Great Lakes to
the northeast and another shortwave disturbance approaches from
Lake Superior and vicinity. Fair weather persists as surface
high pressure continues building from the Great Plains and Lower
OH Valley. Late afternoon highs should reach the 70's.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
The short term begins Friday with mostly quiet weather expected
Friday morning. By Friday afternoon, a weak upper trough will
move southeast across the Great Lakes, forcing a cold front
through the area by Friday evening. This will introduce the
chance for some light shower activity, though moisture
throughout the column looks to be limited. Another trough will
swing south across the Great Lakes Saturday night into Sunday as
it begins to become closed off from the main flow.

Friday appears to be a beautiful day with lower humidity and highs
in the mid to upper 70s. Some increasing cloud cover will be
possible with the approaching trough late Friday afternoon and
Friday evening. Much cooler and below average temperatures are
expected on Saturday with highs mainly ranging in the low to mid
60s, though accompanied by mostly sunny skies.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Model guidance differs on location of the closed low, with some
solutions pushing the low quickly east, reaching the Mid-Atlantic
coast by Monday afternoon. Other guidance has the closed low slowly
meandering southward across the Ohio Valley through much of the long
term period (Sunday through Wednesday). A closed low solution would
offer multiple rounds of showers and thunderstorms, as well as
cooler and cloudier weather, through mid-week. A quicker exit
towards the Mid-Atlantic would allow weak ridging and high pressure
to build across the Tennessee and Ohio Valleys and thus warmer, but
drier weather. Still fairly low confidence, so have opted to retain
slight chance PoPs from previous forecast.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
As surface high pressure exits to the east, a cold front should
sweep east through our region between roughly 22Z/Wed and
04Z/Thurs. A line of showers and thunderstorms is expected along
or just ahead of this front, while additional isolated showers
and storms may occur ahead of the line. Severe thunderstorms are
expected and damaging wind gusts of 50 to 65 knots will likely
be the main threat. Brief MVFR ceilings and visibility may
accompany any shower or storm. Southerly to south-southwesterly
surface winds of about 15 to 20 knots, gusting up to 30 knots,
will occur ahead of the cold front. Behind the front, any
lingering rain showers and MVFR ceilings should end within an
hour or two of frontal passage. West-southwesterly to westerly
and breezy surface winds follow the cold front as another
surface high builds slowly from the southwest and west.

Outlook...Occasional non-VFR possible with scattered showers
and perhaps thunderstorms Friday through Monday.

&&

.MARINE...
Small Craft Advisory remains in effect for the western four zones of
Lake Erie through noon Thursday. A second Small Craft Advisory area
is also in effect from Cleveland towards Erie, starting at 4 AM
Thursday through 6 PM Thursday. This is in response to a cold front
which will track east across the lake tonight with southerly winds
becoming more southwest, then westerly by Thursday. Some storms
along or just ahead of the front later this afternoon and evening
could bring brief wind gusts up to 50 knots as well as hail up to
one inch in size.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 4 AM to 6 PM EDT Thursday for
     LEZ146>149.
     Small Craft Advisory until noon EDT Thursday for LEZ142>145.

&&

SYNOPSIS...Jaszka
NEAR TERM...Jaszka
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Jaszka
MARINE...Kahn
Hazardous weather outlook, Jun 10, 4:05 PM EDT, 1 hour 32 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
405 PM EDT Wed Jun 10 2020

OHZ003-006>011-017>020-027>031-036>038-047-112015-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron-
Medina-Wyandot-Crawford-Richland-Ashland-Wayne-Marion-Morrow-Holmes-
Knox-
405 PM EDT Wed Jun 10 2020

...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

OHZ012>014-021>023-032-033-089-112015-
Lake-Geauga-Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning-
Ashtabula Lakeshore-
405 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...This afternoon and tonight.

A line of severe thunderstorms will likely move through this evening
and produce frequent lightning, downpours, and damaging wind gusts.
Damaging hail and a brief tornado are possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

PAZ001>003-112015-
Northern Erie-Southern Erie-Crawford-
405 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

A line of severe thunderstorms will likely move through late this
evening and produce frequent lightning, downpours, and damaging wind
gusts. Damaging hail is possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>146-162>166-112015-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
405 PM EDT Wed Jun 10 2020

...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Lake Erie and western
Lake Erie.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-147>149-167>169-112015-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
405 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for central Lake Erie and eastern
Lake Erie.

.DAY ONE...This afternoon and tonight.

A line of thunderstorms will likely move through this evening into
early Thursday morning and produce frequent lightning and brief
downpours. Damaging wind gusts and damaging hail are possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 10, 5:04 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Cleveland OH
504 PM EDT Wed Jun 10 2020

OHZ007-008-018-102145-
Seneca-Ottawa-Sandusky-
504 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT OTTAWA...NORTH CENTRAL SENECA
AND CENTRAL SANDUSKY COUNTIES...

At 504 PM EDT, a strong thunderstorm was located 7 miles west of
Green Springs, or 8 miles southwest of Fremont, moving north at 50
mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Fremont, Port Clinton, Oak Harbor, Green Springs, Ballville,
Bettsville, Lindsey, Rocky Ridge, Burgoon, Kansas and Stony Prairie.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4162 8319 4161 8309 4152 8298 4151 8299
      4151 8292 4146 8298 4147 8303 4145 8304
      4145 8300 4143 8301 4145 8297 4142 8295
      4117 8311 4122 8330
TIME...MOT...LOC 2104Z 198DEG 41KT 4125 8319

Kahn
Special weather statement, Jun 10, 5:18 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Cleveland OH
518 PM EDT Wed Jun 10 2020

OHZ003-006-102145-
Wood-Lucas-
518 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WOOD AND
NORTHWESTERN LUCAS COUNTIES...

At 518 PM EDT, a strong thunderstorm was located over Perrysburg, or
near Toledo, moving north at 55 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Toledo, Perrysburg, Oregon, Sylvania, Rossford, Northwood, Holland,
Maumee, Ottawa Hills, Walbridge and Harbor View.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4172 8374 4173 8372 4173 8345 4171 8347
      4170 8343 4148 8357 4154 8379
TIME...MOT...LOC 2118Z 198DEG 49KT 4159 8365

Kahn

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 2:29 AM EDTSpecial Weather StatementCLEAshtabula46 min
Jun 10, 12:32 PM EDTSmall Craft AdvisoryCLE31 hr
Jun 10, 5:04 PM EDTSpecial Weather StatementCLEOttawa, Sandusky41 min
Jun 10, 5:14 PM EDTSevere Thunderstorm WarningCLEHancock46 min
Jun 10, 5:16 PM EDTSevere Thunderstorm WarningCLEMarion, Wyandot59 min
Jun 10, 5:18 PM EDTSpecial Weather StatementCLELucas27 min
Jun 10, 5:26 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood64 min
Jun 10, 5:29 PM EDTSpecial Marine WarningCLE91 min
Jun 10, 5:50 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow, Wyandot55 min
Jun 10, 6:11 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Seneca49 min
Jun 10, 6:25 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow, Richland65 min
Jun 10, 6:38 PM EDTSpecial Marine WarningCLE97 min
Jun 10, 6:41 PM EDTSpecial Weather StatementCLELucas34 min
Jun 10, 6:46 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Medina59 min
Jun 10, 6:59 PM EDTSevere Thunderstorm WarningCLEErie, Huron20 min
Jun 10, 7:14 PM EDTSevere Thunderstorm WarningCLEHolmes, Medina, Wayne61 min
Jun 10, 7:20 PM EDTSevere Thunderstorm WarningCLEHolmes, Knox55 min
Jun 10, 7:23 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain67 min
Jun 10, 7:34 PM EDTSpecial Marine WarningCLE86 min
Jun 10, 7:43 PM EDTSevere Thunderstorm WarningCLEAshland, Medina32 min
Jun 10, 7:46 PM EDTSpecial Weather StatementCLESummit29 min
Jun 10, 7:55 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake65 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.